# SDR A6WA201240183

- Difficulty date: February 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 20,403 hours, 19,399 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 2984
- Condition: Failed
- Location: Anti Ice System
- Part time: 20,403 hours, 19,399 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT WING ANTI-ICE CAUTION MESSAGE ON T/O ROLL.  ABORTED T/O AT OR BELOW 80 KIAS, MESSAGE CONTINUES W/ANTI-ICE ON.  R & R RT MODULATING/SHUTOFF VALVE IAW AMM 30-12-04 OP AND LEAK CHECKED GOOD AT THIS TIME.
